Existence of a solution for generalized vector variational inequalities

G. Y. Chen, C. J. Goh, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

It is known that vector variational inequality models arise from vector optimization and vector traffic equilibria. In this paper, existence results of a solution for a generalized vector pre-variational inequality and a generalized vector pre-quasi-variational inequality are established. The main condition used is that the underlying vector-valued function is assumed to be cone-quasi-convex. The main techniques employed are a nonlinear scalarization and fixed point theorems. Published by license under the Gordon and Breach Science Publishers imprint, a member of the Taylor & Francis Group.
Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalOptimization
Volume50
Issue number1-2
Publication statusPublished - 1 Dec 2001

Keywords

  • Cone-quasi-convexity
  • Nonlinear scalarization
  • Quasi-vector variational inequality
  • Vector variational inequality

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this